# SDR 2009F00085

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A 109A
- Aircraft serial: 7131
- Aircraft time: 8,882 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 00001D11C181
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 467 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DURING PART 91 FLIGHT, IN CRUISE, ACFT EXPERIENCED LOSS OF NR1 HYD SYS OIL PRESSURE.  PILOT DECLARED AN EMERGENCY, FOLLOWED MFG EMERGENCY PROCEDURES AND CONTINUED TO LAND AT THE REACH 3 BASE.  MECHANIC FOUND NR1 HYD PUMP PRESSURE AND TANK RETURN/BYPASS STEEL BRAIDED FLEXIBLE FLUID CARRYING LINES HAD ABRADED EACH OTHER, CAUSING A HYD FLUID LEAK.  BOTH SUSPECT HOSE ASSEMBLIES WERE REPLACED, AND THE ACFT WAS RETURNED TO SERVICE.
